# SDR USAA2014090800010

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,966 hours, 16,852 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM MSG, SMOKE DETECTOR FAULT.  REPLACED DIRTY FILTER IN AFT RT LAVATORY WITH NEW.  RESET SDCU CB, FAULT CLEARED IAW AMM 26-16-00-710-001.
